# SDR ASAA2021010133804

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 21,541 hours, 6,782 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 8221821001
- Part serial: 40CLDV
- Condition: Faulted
- Location: Irs/Gps
- Part time: 26,596 hours, 8,458 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GPS L & R INVALID AND MESSAGE FOLLOWED BY GPS & IRS LIGHT.  IRS LIGHT WENT OUT UPON MASTER CAUTION RECALL.  GROUNDED-YES.  DIVERSION TIME 52 MINUTES-L & R SIGNAL VALID ON GROUND.  ALL FAULTS RESTORED.  PER CREW BRIEF BOTH GPS SIGNALS WERE INVALID FOR ABOUT AN HOUR NFLIGHT.  FMC'S AND GPWS LOGGED L & R GPS FAULTS LEG 1.  REMOVED AND REPLACED BOTH L & R MMR'S, REF B737-900 AMM 34-31-42, OPERATIONS CHECK NORMAL.  ALL LLM TEST PASSED.
